Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2013, Article ID 676027, 5 pages
http://dx.doi.org/10.1155/2013/676027
Research Article

Convolution Properties of -Valent Functions Associated with a Generalization of the Srivastava-Attiya Operator

1Department of Mathematics and Applied Mathematics, University of Pretoria, Pretoria 0002, South Africa
2Department of Mathematics, Sambalpur University, Jyoti Vihar, Burla, Odisha 768019, India

Received 15 August 2012; Accepted 4 November 2012

Academic Editor: Jacek Dziok

Copyright © 2013 Priyabrat Gochhayat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let denote the class of functions analytic in the open unit disc and given by the series . For , the transformation defined by , has been recently studied as fractional differintegral operator by Mishra and Gochhayat (2010). In the present paper, we observed that can also be viewed as a generalization of the Srivastava-Attiya operator. Convolution preserving properties for a class of multivalent analytic functions involving an adaptation of the popular Srivastava-Attiya transform are investigated.